MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067913600
Medical Device Problem Codes No Display/Image (1183); Device Displays Incorrect Message (2591); Connection Problem (2900); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a retrograde intrarenal surgery procedure using a lithovue flexscope, a user message appeared on the screen and the sheath was too big to enter the ureter.The procedure was cancelled as the physician did not want to perform the procedure without an access sheath.No patient complications were reported.This is being reported for an aborted procedure with the patient under sedation.
 
Event or Problem Description
It was reported that, during a retrograde intrarenal surgery procedure using a lithovue flexscope, a user message appeared on the screen and the sheath was too big to enter the ureter.The procedure was cancelled as the physician do not want to perform the procedure without an access sheath.No patient complications were reported.This is being reported for an aborted procedure with the patient under sedation.
 
Additional Manufacturer Narrative
Block h11: the lithovue was tested for image on a lithovue touch pc.The device displayed a clear, live image.Analysis identified no articulation in the up direction due to the bowden cable ferrule slipping in the handle, likely due to procedural conditions in conjunction with significant force used on the articulation lever during the procedure, up to the limit of the device design.The articulation failure is likely a secondary issue as it is not related to the reported complaint.With all the available information, boston scientific concludes the reported event was not confirmed.Analysis was not able to confirm the reported complaint as the device displayed a clear, live image.The complaint investigation conclusion code selected is no problem detected, which indicates "the device complaint or problem cannot be confirmed.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: correction to section e: (b)(6).Block h11: the lithovue was tested for image on a lithovue touch pc.The device displayed a clear, live image.Analysis identified no articulation in the up direction due to the bowden cable ferrule slipping in the handle, likely due to procedural conditions in conjunction with significant force used on the articulation lever during the procedure, up to the limit of the device design.The articulation failure is likely a secondary issue as it is not related to the reported complaint.With all the available information, boston scientific concludes the reported event was not confirmed.Analysis was not able to confirm the reported complaint as the device displayed a clear, live image.The complaint investigation conclusion code selected is no problem detected, which indicates "the device complaint or problem cannot be confirmed.".

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19795659
Report Number2124215-2024-43646
Device Sequence Number7077379
Product Code FGB
UDI-Device Identifier08714729874812
UDI-Public08714729874812
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model NumberM0067913600
Device Catalogue Number791-360
Device Lot Number0031875352
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer09/09/2024
11/18/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date10/03/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale